# SDR C7WA200400044

- Difficulty date: September 22, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 28 RT CORRODED AT STA 990.  REPLACED DAMAGED KEELBEAM SECTION IAW EO NR 1M-727-53-0236 AND DRAWING 65-56441-8.
